# SDR YENA2019122610716

- Difficulty date: December 21, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 38,581 hours, 24,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER SKIN PANEL BTW RIB 9 TO RIB 10 ON RH WING, 2EA.   ACCOMPLISHED A REPAIR OF THE CRACK DAMAGE IAW EA 57-5052-19 & ETD 2019 - 190-161679, REV B, & EC E19-1061-01. CLASSIFIED AS MAJOR.
